Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 81, NWS Eureka, CA

July 6, 2017

NWS Eureka, CA issued this small craft advisory at Jul 6, 2017, 2:20 AM PDT. It took effect at Jul 7, 2017, 12:00 AM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jul 6, 2017, 2:20 AM PDT (09:20 UTC)
In effect from
Jul 7, 2017, 12:00 AM PDT
Expired
Jul 10, 2017, 3:10 AM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted.

665 
WHUS76 KEKA 060920
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 AM PDT THU JUL 6 2017

PZZ475-061730-
/O.NEW.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 AM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT
TUESDAY. 

* WINDS...INCREASING NORTH WINDS WITH GUSTS TO 25 KT TONIGHT. THEN
  INCREASING FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY
  INTO EARLY NEXT WEEK.

* WAVES/SEAS...NORTH 4 TO 6 FEET BUILDING TO 8 TO 11 FEET AND
  BECOMING STEEP FRIDAY INTO THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
17 follow-up statements
247 
WHUS76 KEKA 061558
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 AM PDT THU JUL 6 2017

PZZ475-070000-
/O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 AM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM TUESDAY...

* WINDS...INCREASING N WITH GUSTS TO 25 KT TONIGHT. INCREASING 
  FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY INTO EARLY 
  NEXT WEEK. 

* WAVES...N 4 TO 6 FT BUILDING TO 8 TO 11 FT AND BECOMING STEEP 
  FRIDAY INTO THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
919 
WHUS76 KEKA 062109
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
209 PM PDT THU JUL 6 2017

PZZ475-070515-
/O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
209 PM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PDT TUESDAY...

* WINDS...INCREASING N WITH GUSTS TO 25 KT TONIGHT. INCREASING 
  FURTHER TO 15 TO 25 KT WITH GUSTS 30 TO 35 KT FRIDAY INTO 
  EARLY NEXT WEEK. 

* WAVES...N 4 TO 6 FT BUILDING TO 8 TO 11 FT AND BECOMING STEEP 
  FRIDAY INTO THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
795 
WHUS76 KEKA 070401
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 PM PDT THU JUL 6 2017

PZZ470-071215-
/O.EXB.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 PM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 9 AM PDT
TUESDAY. 

* WINDS...N 15-25 KT WITH GUSTS TO 30 KT .  

* WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-071215-
/O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 PM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM PDT TUESDAY...

* WINDS...15 TO 25 KT WITH GUSTS TO 35 KT.  

* WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
681 
WHUS76 KEKA 070402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PDT THU JUL 6 2017

PZZ475-071215-
/O.CON.KEKA.SC.Y.0081.170707T0700Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT.

* WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-071215-
/O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PDT THU JUL 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO
9 AM PDT TUESDAY...

* WINDS...N 15-25 KT WITH GUSTS TO 30 KT .

* WAVES...4 TO 6 FT BUILDING TO 8 TO 11 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
649 
WHUS76 KEKA 070958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT FRI JUL 7 2017

PZZ475-071800-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 25 TO 30 KT.

* WAVES...BUILDING TO 9 TO 11 FT AROUND 8 SECONDS OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-071800-
/O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT TUESDAY...

* WINDS...N 20-25 KT.

* WAVES...BUILDING TO 8 TO 11 FT AROUND 8 SECONDS OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
817 
WHUS76 KEKA 071533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
833 AM PDT FRI JUL 7 2017

PZZ475-072345-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
833 AM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT TODAY. GUSTY NORTH
  WINDS WILL PERSIST THIS WEEKEND INTO NEXT WEEK. 

* WAVES...N 5 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 10
  FT AROUND 8 SECONDS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-072345-
/O.CON.KEKA.SC.Y.0081.170707T2200Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
833 AM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT TUESDAY...

* WINDS...N 10 TO 20 KT TODAY...INCREASING TO 20 TO 25 KT THIS
  WEEKEND. GUSTY NORTH WINDS WILL PERSIST INTO NEXT WEEK. 

* WAVES...N 4 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 
  10 FT AROUND 8 SECONDS OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
724 
WHUS76 KEKA 072146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT FRI JUL 7 2017

PZZ470-080600-
/O.EXT.KEKA.SC.Y.0081.170708T0400Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM PDT TUESDAY...

* WINDS...N 10 TO 20 KT THIS EVENING...INCREASING TO 20 TO 25 KT
  LATE TONIGHT AND THROUGH THIS WEEKEND. GUSTY NORTH WINDS WILL 
  PERSIST INTO NEXT WEEK.
  

* WAVES...N 3 TO 5 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 
  10 FT AROUND 8 SECONDS OVER THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-080600-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT TODAY. GUSTY NORTH 
  WINDS WILL PERSIST THIS WEEKEND INTO NEXT WEEK. 

* WAVES...N 5 TO 7 FT AROUND 6 SECONDS TODAY...BUILDING TO 8 TO 
  10 FT AROUND 8 SECONDS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
445 
WHUS76 KEKA 080308
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
808 PM PDT FRI JUL 7 2017

PZZ470-081115-
/O.EXT.KEKA.SC.Y.0081.170708T0308Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
808 PM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...N 10 TO 20 KT THIS EVENING...INCREASING TO 20 TO 25 KT
  LATE TONIGHT AND PERSISTING THROUGH INTO NEXT WEEK.

* WAVES...N 3 TO 5 FT AROUND 6 SECONDS THIS EVENING...BUILDING TO
  8 TO 10 FT AROUND 8 SECONDS OVER THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-081115-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
808 PM PDT FRI JUL 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS NEAR 30 KT THIS EVENING. GUSTY
  NORTH WINDS WILL PERSIST INTO NEXT WEEK. 

* WAVES...N 5 TO 7 FT AROUND 6 SECONDS THIS EVENING...BUILDING TO
  8 TO 10 FT AROUND 8 SECONDS THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
954 
WHUS76 KEKA 081011
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PDT SAT JUL 8 2017

PZZ470-475-081815-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 AM PDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK. 

* WAVES...STEEP UP TO 9 FT TODAY AND TONIGHT THEN BUILDING TO 10 
  TO 12 FT EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
154 
WHUS76 KEKA 081524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
824 AM PDT SAT JUL 8 2017

PZZ470-475-082330-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
824 AM PDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 9 FT TODAY AND TONIGHT THEN BUILDING TO 10 
  TO 12 FT EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
743 
WHUS76 KEKA 082120
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
220 PM PDT SAT JUL 8 2017

PZZ470-475-090530-
/O.EXT.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
220 PM PDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 9 FT TONIGHT THEN BUILDING TO 10 TO 12 FT 
  EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
152 
WHUS76 KEKA 090303
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
803 PM PDT SAT JUL 8 2017

PZZ470-475-091115-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
803 PM PDT SAT JUL 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 20 TO 25 KT THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 9 FT TONIGHT THEN BUILDING TO 10 TO 12 FT 
  EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
613 
WHUS76 KEKA 090957
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 AM PDT SUN JUL 9 2017

PZZ455-091800-
/O.EXB.KEKA.SC.Y.0081.170709T1200Z-170711T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
257 AM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM PDT MONDAY. 

* WINDS...N 25 KT AROUND CAPE MENDOCINO THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 7 FT THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-475-091800-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 AM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 25 KT THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 9 FT TODAY THEN BUILDING TO 10 TO 12 FT 
  EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
391 
WHUS76 KEKA 091525
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 AM PDT SUN JUL 9 2017

PZZ470-475-092330-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170712T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 AM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 25 KT THROUGH EARLY NEXT WEEK.

* WAVES...STEEP UP TO 9 FT TODAY THEN BUILDING TO 10 TO 12 FT
  EARLY THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-092330-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
825 AM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

* WINDS...N 25 KT AROUND CAPE MENDOCINO THROUGH EARLY THIS WEEK.

* WAVES...STEEP UP TO 7 FT THROUGH EARLY THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
909 
WHUS76 KEKA 092130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT SUN JUL 9 2017

PZZ470-475-100530-
/O.EXT.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/
/O.NEW.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY...WITH OCCASIONAL HIGHER
  GUSTS. GUSTS MAY REACH 35 TO 40 KT FROM MONDAY MORNING THROUGH 
  TUESDAY MORNING.

* WAVES...STEEP UP TO 9 FT AT 8 TO 9 SECONDS TONIGHT THEN BUILDING
  TO 10 TO 13 FT AND PERSIST THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-100530-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

* WINDS...N 15 TO 25 KT AROUND CAPE MENDOCINO THROUGH MONDAY
  MORNING...WITH OCCASIONAL HIGHER GUSTS.

* WAVES...STEEP AT AROUND 7 TO 10 FT AT AROUND 8 SECONDS THROUGH 
  EARLY THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
842 
WHUS76 KEKA 100307
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
807 PM PDT SUN JUL 9 2017

PZZ470-475-101115-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/
/O.CON.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
807 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

* WINDS...N 15 TO 25 KT THROUGH TUESDAY...WITH OCCASIONAL HIGHER 
  GUSTS. GUSTS MAY REACH 35 TO 40 KT FROM MONDAY MORNING THROUGH 
  TUESDAY MORNING. 

* WAVES...STEEP UP TO 9 FT AT 8 TO 9 SECONDS TONIGHT THEN BUILDING
  TO 10 TO 13 FT MONDAY AFTERNOON INTO TUESDAY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-101115-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
807 PM PDT SUN JUL 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
MONDAY...

* WINDS...N 15 TO 25 KT AROUND CAPE MENDOCINO THROUGH MONDAY 
  MORNING...WITH OCCASIONAL HIGHER GUSTS. 

* WAVES...STEEP AT AROUND 7 TO 10 FT AT AROUND 8 SECONDS THROUGH 
  EARLY THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
489 
WHUS76 KEKA 101010
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
310 AM PDT MON JUL 10 2017

PZZ455-101815-
/O.CAN.KEKA.SC.Y.0081.000000T0000Z-170711T0600Z/
/O.NEW.KEKA.SC.Y.0082.170710T1200Z-170712T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
310 AM PDT MON JUL 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. 

* WINDS...N 25 KT AROUND CAPE MENDOCINO.

* WAVES/SEAS...STEEP 8 TO 10 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-101815-
/O.UPG.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/
/O.UPG.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/
/O.NEW.KEKA.GL.W.0037.170710T1200Z-170712T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
310 AM PDT MON JUL 10 2017

...GALE WARNING IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. 

* WINDS...N GUSTS UP TO 35 KT.

* WAVES/SEAS...STEEP 10 TO 12 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-101815-
/O.UPG.KEKA.SC.Y.0081.000000T0000Z-170710T1800Z/
/O.UPG.KEKA.GL.A.0018.170710T1800Z-170711T1800Z/
/O.NEW.KEKA.GL.W.0037.170710T1200Z-170713T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
310 AM PDT MON JUL 10 2017

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT. 

* WINDS...N GUSTS UP TO 35 KT.

* WAVES/SEAS...STEEP 10 TO 12 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-101815-
/O.NEW.KEKA.SC.Y.0082.170710T2000Z-170712T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
310 AM PDT MON JUL 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM PDT
WEDNESDAY. 

* WAVES/SEAS...STEEP 7 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 2:47 PM PDT, 11 hours 33 minutes earlier.

Area forecast discussion, Jul 5, 2:47 PM PDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
247 PM PDT Wed Jul 5 2017

.SYNOPSIS...Weather will remain relatively consistent through the
weekend and early next week. Expect slightly warmer than normal
across interior areas, and cool and cloudy conditions along the
coast.

&&

.DISCUSSION...A blocking high pressure over the great basin and an
upper level low in the gulf of Alaska is bringing a persistent
weather pattern to the west coast. A weak disturbance moved
through last night bringing some drizzle to the coastal areas and
allowing the marine layer to deepen slightly. Several eddies have
developed off the coast and this is breaking up the marine layer
in some areas, but numerous clouds remain along the coast.

Tonight expected clouds will fill in similar to last night.
Drizzle is possible, but is not very likely due to the lack of a
shortwave moving overhead. So have removed it from the forecast.
Thursday heights build slightly so expect the marine layer will
remain around 2000 feet tonight. Temperatures in the inland areas
will warm slightly over today. Thursday night another shortwave
moves through the area bringing drizzle and a slightly deeper
marine layer. Friday some warming is expected as high pressure
builds pushes back towards the west.

Saturday heights continue to build and it is expected to be the
warmest day. At the coast the marine layer will be shallow, but
may linger through the day at the immediate coast.

Sunday into early next heights begin to fall slightly as the
trough off the west coast shifts slightly to the east. The 12Z GFS
shows southwest flow and dry air, although the 06Z GFS showed the
high shifted slightly farther west bringing up some monsoon
moisture. This would bring the potential for thunderstorms on
Tuesday and Wednesday afternoon. Temperatures cool slightly from
the weekend, but remain warm. MKK

&&

.AVIATION...Nearly uninterrupted coastal stratus has blanketed
the Redwood Coast for several days or so. This persistent pattern
caused IFR-LIFR conditions at ACV & CEC terminals. A couple of
strong EDDYs (cyclonic circulations) north & south of Cape
Mendocino strengthened the marine layer, resulting in widespread
heavy drizzle from Humboldt Bay to Trinidad. Eureka reported
0.02". Despite the strong marine layer, some locales will see
mixing to the coast, allowing for brief partial clearing. Inland
areas: VFR conditions will once again dominate the interior
mountain and valley areas. At UKI, marines clouds could not quite
spill over the coastal range this morning, however there was a
stratus push from the south, but only made it just north of
Hopland. Perhaps some FEW-SCT low clouds may breech the south
periphery of UKI on Thursday morning. TA

&&

.MARINE...The winds and seas remain light on the waters this
afternoon. The buoys are reported seas of 4 feet and winds around
5 kt. These will continue tonight. Thursday northerly winds will
start to increase again with a few gusts to 25 kt Thursday
afternoon. Small craft advisories will likely be needed Thursday
night at least in the southern outer waters. Friday into the
weekend winds will increase to near gales. These will persist
into early next week. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jul 5, 3:08 AM PDT, 23 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
308 AM PDT Wed Jul 5 2017

CAZ101>113-061015-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
308 AM PDT Wed Jul 5 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.